# SDR HNAA2023010400017

- Difficulty date: January 2, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 49,602 hours, 47,102 cycles
- Engine: Allsn AE3007C
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice System
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO ENG 2 ANTI ICE FAIL AT APPROX 14,000 FT WITH BLEED 1 OVERTEMP MESSAGE AND THEN SHORTLY AFTER WING ANTI ICE FAIL MESSAGE.  R & R ENGINE PRESSURE TRANSDUCER IAW AMM 30-21-06-04. OPS CHECK IAW AMM 30-21-00-700-803-A. ENGINE THERMAL A/I SYSTEM OPERATIONAL CHECK, SB 145-30-0022. NO CMC MESSAGES PRESENT AT THIS TIME. A/C OK FOR SERVICE AT THIS TIME.
